| Model Number |
D-EVOLUTFX-34 |
| Medical Device Problem Codes |
Particulates (1451); Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Select patient information cannot be included in the regulatory report due to regional privacy regulations.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that prior to the implant of a transcatheter aortic valve, during loading, blood was found in the flush port of the delivery catheter system (dcs).Subsequently, a new valve, dcs and compression loading system (cls) were opened.No patient complications were reported as a result of this event.
Event or Problem Description
It was reported that prior to the implant of a transcatheter aortic valve, during loading, blood was found in the flush port of the delivery catheter system (dcs).Subsequently, a new valve, dcs and compression loading system (cls) were opened.No patient complications were reported as a result of this event.Additional information was received that the blood found in the flush port was noticed in the last step during loading and did not come from an operator.It was unknown where the blood came from.The packaging of the dcs was not damaged, and the valve and cls were not contaminated.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.